Next Article in Journal
Generalized q-Stirling Numbers and Their Interpolation Functions
Previous Article in Journal
Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials
Axioms 2013, 2(1), 1-9; doi:10.3390/axioms2010001

Notes on Article Versions

NoteDate
Article Published28 December 2012 15:00 CET
Article Edited28 December 2012 15:03 CET
Article Edited2 January 2013 10:30 CET
Article Edited21 February 2013 17:46 CET
Article Edited18 February 2014 16:12 CET
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert